# SDR SWAA2022061618227

- Difficulty date: June 14, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 60,682 hours, 38,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN SIDEWALL LIGHTS INOP #1 - SEAT 5 F;E;D #2 -SEAT 12 F;ED (F/O SIDE OVER PAX CABIN SIDEWALL LIGHTS INOP #1 - SEAT 5 FED #2 -SEAT 12 FED (F/O SIDE OVERWING EXIT DOOR) #3 SEAT 23 ABC.<[01] REPLAMPED SEAT 5 FED AND 12 FED SIDEWALL LIGHTS PER AMM 33-21-00.;[02] REPLAMPED SEAT 5 FED AND 23 FED SIDEWALL LIGHTS PER AMM 33-21-00;[03] RELAMPED R/H OVERWING EXIT SIDEWALL LIGHT IAW B737 AMM 33-21-00. PLACARDS REMOVED. OPS CHECK GOOD.
